# SDR CA100622009

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOSS OF TORQUE/IFSD  DURING CRUISE AT FL150, A LOSS OF POWER OCCURRED AND THE PILOT SHUT THE ENGINE DOWN.  AFTER DESCENDING TO FL100, THE PILOT RE-STARTED THE ENGINE NORMALLY BUT WHEN AUTOMATIC WAS SELECTED, THE TORQUE READ ZERO AGAIN. THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON THE AUTOFEATHER UNIT.
